Alert archive / Pennsylvania / Flash Flood Watches in 2016

Flash Flood Watch 4, NWS State College, PA

October 20, 201613 counties in Pennsylvania

NWS State College, PA issued this flash flood watch at Oct 20, 2016, 3:39 PM EDT for 13 counties in Pennsylvania. It took effect at Oct 20, 2016, 7:00 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2016, 3:39 PM EDT (19:39 UTC)
In effect from
Oct 20, 2016, 7:00 PM EDT
Expired
Oct 21, 2016, 2:32 PM EDT
In force
20 hr
Issued by
NWS State College, PA
Flood severity
None

Counties Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA

The radar

The State College radar (KCCX), 38 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2016-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2016-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WGUS61 KCTP 201939
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
339 PM EDT THU OCT 20 2016



PAZ004>006-010-011-017-024-033-037-210345-
/O.NEW.KCTP.FF.A.0004.161020T2300Z-161021T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
TIOGA-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD...
JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO
339 PM EDT THU OCT 20 2016

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...CAMBRIA...CAMERON... 
  CLEARFIELD...ELK...MCKEAN...POTTER...SOMERSET...TIOGA AND 
  WARREN. 

* FROM 7 PM EDT THIS EVENING THROUGH FRIDAY AFTERNOON

* A SLOW MOVING FRONTAL SYSTEM WILL BRING THE CHANCE OF HEAVY RAIN
  ALONG WITH EMBEDDED STRONG THUNDERSTORMS THIS EVENING THROUGH
  FRIDAY MORNING.

* FLOODING OF NORMAL LOW LYING AREAS AS WELL NEAR SMALLER STREAMS
  AND CREEKS WILL BE POSSIBLE AS THE HEAVY RAIN DEVELOPS AND MOVES
  ACROSS THE WATCH AREA. LEAVES CLOGGING STORM DRAINS COULD ALSO
  CAUSE LOCALIZED FLOODING PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH IS ISSUED WHEN THERE IS A POTENTIAL FOR FLASH
FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR
THE FORECAST AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED OR IF FLOODING DEVELOPS.

REVIEW FLOOD SAFETY AND PREPAREDNESS INFORMATION AT
TADD.WEATHER.GOV.

&&

$$
4 follow-up statements
947 
WGUS61 KCTP 210857
FFACTP

FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 AM EDT FRI OCT 21 2016

PAZ004>006-010-011-017-024-033-037-211800-
/O.CON.KCTP.FF.A.0004.000000T0000Z-161021T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
TIOGA-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD...
JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO
457 AM EDT FRI OCT 21 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...CAMBRIA...CAMERON...CLEARFIELD...ELK...MCKEAN... 
  POTTER...SOMERSET...TIOGA AND WARREN. 

* UNTIL 2 PM EDT THIS AFTERNOON

* A SLOW MOVING FRONTAL SYSTEM WILL BRING THE CHANCE OF HEAVY RAIN
  ALONG WITH EMBEDDED STRONG THUNDERSTORMS THROUGH EARLY FRIDAY
  AFTERNOON.

* FLOODING OF NORMAL LOW LYING AREAS AS WELL NEAR SMALLER 
  STREAMS AND CREEKS WILL BE POSSIBLE AS THE HEAVY RAIN DEVELOPS 
  AND MOVES ACROSS THE WATCH AREA. LEAVES CLOGGING STORM DRAINS 
  COULD ALSO CAUSE LOCALIZED FLOODING PROBLEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH IS ISSUED WHEN THERE IS A POTENTIAL FOR FLASH
FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR
THE FORECAST AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED OR IF FLOODING DEVELOPS.

REVIEW FLOOD SAFETY AND PREPAREDNESS INFORMATION AT
TADD.WEATHER.GOV.

&&

$$
146 
WGUS61 KCTP 211420
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1020 AM EDT FRI OCT 21 2016



PAZ012-018-019-041-042-045-046-212000-
/O.EXB.KCTP.FF.A.0004.000000T0000Z-161021T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...STATE COLLEGE...
TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT
1020 AM EDT FRI OCT 21 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL 
  PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...NORTHERN 
  CENTRE...NORTHERN CLINTON...NORTHERN LYCOMING...SOUTHERN 
  CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING AND SULLIVAN. 

* UNTIL 4 PM EDT THIS AFTERNOON

* A SLOW MOVING FRONTAL SYSTEM WILL BRING THE CHANCE OF HEAVY RAIN
  ALONG WITH EMBEDDED STRONG THUNDERSTORMS INTO THIS AFTERNOON.
  SOME AREAS HAVE ALREADY RECEIVED HEAVY RAIN AMOUNTS IN EXCESS OF
  5 TO 7 INCHES. ADDITIONAL HEAVY DOWNPOURS COULD INTENSIFY
  EXISTING FLOODING OR BRING NEW FLOODING TO AREAS WHERE STREAMS
  AND CREEKS ARE ALREADY RUNNING HIGH.

* FLOODING OF NORMAL LOW LYING AREAS AS WELL NEAR SMALLER 
  STREAMS AND CREEKS WILL BE POSSIBLE AS THE HEAVY RAIN DEVELOPS 
  AND MOVES ACROSS THE WATCH AREA. LEAVES CLOGGING STORM DRAINS 
  COULD ALSO CAUSE LOCALIZED FLOODING PROBLEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH IS ISSUED WHEN THERE IS A POTENTIAL FOR FLASH
FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR
THE FORECAST AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED OR IF FLOODING DEVELOPS.

REVIEW FLOOD SAFETY AND PREPAREDNESS INFORMATION AT
TADD.WEATHER.GOV.

&&

$$

PAZ004>006-010-011-017-024-033-037-212000-
/O.EXT.KCTP.FF.A.0004.000000T0000Z-161021T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
TIOGA-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD...
JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO
1020 AM EDT FRI OCT 21 2016

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...CAMBRIA...CAMERON...CLEARFIELD...ELK...MCKEAN... 
  POTTER...SOMERSET...TIOGA AND WARREN. 

* UNTIL 4 PM EDT THIS AFTERNOON

* A SLOW MOVING FRONTAL SYSTEM WILL BRING THE CHANCE OF HEAVY RAIN
  ALONG WITH EMBEDDED STRONG THUNDERSTORMS INTO THIS AFTERNOON.
  SOME AREAS HAVE ALREADY RECEIVED HEAVY RAIN AMOUNTS IN EXCESS OF
  5 TO 7 INCHES. ADDITIONAL HEAVY DOWNPOURS COULD INTENSIFY
  EXISTING FLOODING OR BRING NEW FLOODING TO AREAS WHERE STREAMS
  AND CREEKS ARE ALREADY RUNNING HIGH.

* FLOODING OF NORMAL LOW LYING AREAS AS WELL NEAR SMALLER 
  STREAMS AND CREEKS WILL BE POSSIBLE AS THE HEAVY RAIN DEVELOPS 
  AND MOVES ACROSS THE WATCH AREA. LEAVES CLOGGING STORM DRAINS 
  COULD ALSO CAUSE LOCALIZED FLOODING PROBLEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH IS ISSUED WHEN THERE IS A POTENTIAL FOR FLASH
FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR
THE FORECAST AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED OR IF FLOODING DEVELOPS.

REVIEW FLOOD SAFETY AND PREPAREDNESS INFORMATION AT
TADD.WEATHER.GOV.

&&

$$
882 
WGUS61 KCTP 211634
FFACTP

FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1234 PM EDT FRI OCT 21 2016



PAZ004>006-010>012-017>019-024-033-045-211745-
/O.CAN.KCTP.FF.A.0004.000000T0000Z-161021T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-SOMERSET-SOUTHERN CLINTON-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...SOMERSET...LOCK HAVEN
1234 PM EDT FRI OCT 21 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS
BEEN CANCELLED. 

OCCASIONAL RAIN WILL CONTINUE INTO THE OVERNIGHT...BUT ADDITIONAL
AMOUNTS ARE NOT EXPECTED TO BE HEAVY ENOUGH TO CAUSE ADDITIONAL
FLOODING.

$$

PAZ037-041-042-046-212000-
/O.CON.KCTP.FF.A.0004.000000T0000Z-161021T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-
INCLUDING THE CITIES OF...MANSFIELD...WELLSBORO...TROUT RUN...
LAPORTE...WILLIAMSPORT
1234 PM EDT FRI OCT 21 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...NORTHERN LYCOMING...SOUTHERN LYCOMING...SULLIVAN AND 
  TIOGA. 

* UNTIL 4 PM EDT THIS AFTERNOON

* A SLOW MOVING FRONTAL SYSTEM WILL BRING THE CHANCE OF HEAVY RAIN
  THIS AFTERNOON. SOME AREAS HAVE ALREADY RECEIVED HEAVY RAIN
  AMOUNTS IN EXCESS OF 5 TO 7 INCHES. ADDITIONAL HEAVY DOWNPOURS
  COULD INTENSIFY EXISTING FLOODING OR BRING NEW FLOODING TO AREAS
  WHERE STREAMS AND CREEKS ARE ALREADY RUNNING HIGH.

* FLOODING OF NORMAL LOW LYING AREAS AS WELL NEAR SMALLER 
  STREAMS AND CREEKS WILL BE POSSIBLE AS THE HEAVY RAIN DEVELOPS 
  AND MOVES ACROSS THE WATCH AREA. LEAVES CLOGGING STORM DRAINS 
  COULD ALSO CAUSE LOCALIZED FLOODING PROBLEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH IS ISSUED WHEN THERE IS A POTENTIAL FOR FLASH
FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR
THE FORECAST AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED OR IF FLOODING DEVELOPS.

REVIEW FLOOD SAFETY AND PREPAREDNESS INFORMATION AT
TADD.WEATHER.GOV.

&&

$$
160 
WGUS61 KCTP 211832
FFACTP

FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
232 PM EDT FRI OCT 21 2016


PAZ037-041-042-046-211945-
/O.CAN.KCTP.FF.A.0004.000000T0000Z-161021T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-
INCLUDING THE CITIES OF...MANSFIELD...WELLSBORO...TROUT RUN...
LAPORTE...WILLIAMSPORT
232 PM EDT FRI OCT 21 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS
BEEN CANCELLED.

OCCASIONAL RAIN WILL CONTINUE INTO THE OVERNIGHT...BUT ADDITIONAL
AMOUNTS ARE NOT EXPECTED TO BE HEAVY ENOUGH TO CAUSE ADDITIONAL
FLOODING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at Oct 20, 2:31 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Oct 20, 2:31 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service State College PA
231 PM EDT Thu Oct 20 2016

.SYNOPSIS...

A storm system will move into Western Pennsylvania later today and
this evening. The associated cold front will move slowly across
the state tonight and Friday. Windy and much colder weather will
move in for the weekend with the first bout of lake effect and
upslope rain and snow showers Saturday into Saturday night.

&&

.NEAR TERM /THROUGH TONIGHT/...

Satellite indicates the warm air has mixed down over all but the
far NW and NE. High temps are indeed a bit ahead of earlier
expectations with a cloudier sky.

The meso anal shows inverted trough poking up into NWRN Pa. This
connects to a wavy front over SWRN Pa and extends down into at
least one wave on the front over sern Ohio.

The NW looks to remain the focus for the best rains into the
evening today as the leading wave of low pressure ripples up into
western Pa by nightfall. As the associated upper trough deepens
and moves toward the NERN US, the wavy front will slow down with
the best rains concentrating along and behind the front, in almost
classic anafront fashion. The models show a strengthening upper
jet entrance region which will support strong deep layer
frontogenetic forcing moving slowly across the forecast area,
mainly tonight through the first half of Friday.

We are outlooked for a Slight Risk of severe storms which is not
unreasonable given the strong surge of moisture and expected
development of several hundred Joules of Cape by mid to late
afternoon as the front enters western Pa. Model depicted deep
layer shear will be similarly intensifying under the deepening
upper trough so the potential for damaging wind gusts will be
enhanced in any convection that can manage to organize. The best
chance of this would seem to be some sort of narrow cold frontal
rain band feature as the front strengthens and moves eastward. The
big question will be if the intensifying dynamic forcing can
overcome the increasing stability that will be occurring after
the sun goes down.

The front and area of rain will progress slowly eastward
overnight. Have chosen to not hoist a flood watch at this time
given the expected progressive nature of any kind of concentrated
convection that may form along the front. Can't rule out some
smaller scale nuisance flooding as it is the the time of year that
fallen leaves can clog storm drains.

&&

.SHORT TERM /FRIDAY/...

There's good consensus that the wavy front will have cleared at
least the western half of the forecast area by mid day to be east
of the entire forecast area by nightfall. Showers along the front
will transition onto a steady moderate to heavy soaking rain as
the front passes. The wind will shift to the NW and become gusty
along with steady or falling temperatures after the frontal
passage.

By late day we should see the rain finally starting to taper off
and become more showery.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
The amplifying upper trough will dig through Mid MS/TN Valley and
eventually closes off, taking on a negative tilt moving through
the Mid-Atlantic/Northeast States Fri-Sat. The right entrance
region of 100+kt upper level jet should be in a favorable position
to provide dynamical support and enhanced synoptic scale lift. Low
level 850mb winds accelerate ahead of the surface low which helps
to draw in precipitable water values +2SD above normal over
Central PA into western NY. The deep layer upward vertical motion
afforded by the upper level divergence and the sustained moisture
flux convergence along the pivoting frontal boundary should result
in 24-36 hour rainfall totals of 2-3 inches across northwest into
north- central PA by Friday night.

A colder day with a gusty northwest wind (between 30-40 mph at
times - based on BUFKIT depicted mixing depth up through 6-8 kft
agl in some places). A deep, northwest flow pattern will set up
Friday night into early Saturday with wrap around/deformation
precipitation on the backside of the low giving way to a cold
advection lake effect/upslope shower regime focused downwind of
Lake Erie and over the higher terrain of the Alleghenies/Laurel
Highlands. Surface- 850mb temps will be marginally cold enough to
support rain/snow showers Saturday (and especially Saturday night)
over the NW mtns and Laurel Highlands with a low probability for a
light coating of snow at the highest elevations. Some wet snow
flakes or pellets may even be possible in the lee of the
Alleghenies over the central ridges and valleys especially in
heavier bands/pcpn rates. 25-35 mph wind gusts will add an
additional blustery chill to below normal temps on Saturday.

GFS/EC still show a fast-moving low diving through the Great
Lakes into early next week. This system has low predictability
given it weak state embedded within a progressive WNW flow aloft.

Temperatures will trend noticeably colder/below normal by the
weekend with highs easily 20-25 degrees colder than today. The
roller-coaster up and down swing in temperatures is not uncommon
for this time of year and will only continue as the calendar turns
towards winter. Overall the pattern looks to stabilize into early
next week with temperatures returning to normal for late October.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...

A complex low and frontal system will dictate the weather over the
next 2 days.

All terminals are VFR as of early afternoon with the warm front
having passed up into southern NY.

The rain will become more widespread later today along with
deteriorating conditions over northwestern areas before slowly
progressing eastward this evening into the overnight a the low
enters from the Ohio Valley. We will be unstable enough for the
possibility of a potent thunderstorm with strong wind gusts along
the front, mainly western sections.

Overnight and Friday will feature widespread MVFR/IFR developing
over the entire region as the wavy slow moving front crawls through
the area.

Outlook...

Sat...Scattered showers with restrictions NW. Brisk NW wind.

Sun...No sig wx.

Mon...Mainly VFR. MVFR with rain showers possible NW.

Tue...No Sig Wx.

&&

.CLIMATE...
Another new daily record maximum temperature was set at
Harrisburg Wednesday.

Here are the current records for 10/19:

Harrisburg: 82 in 1945 (New record set 85)
Williamsport: 82 in 1963 (High temp just shy of the record at 81F)

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...La Corte
NEAR TERM...La Corte
SHORT TERM...La Corte
LONG TERM...Lambert/Steinbugl
AVIATION...La Corte
CLIMATE...
Hazardous weather outlook, Oct 20, 10:03 AM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1003 AM EDT THU OCT 20 2016

PAZ058-059-064>066-211415-
SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
1003 AM EDT THU OCT 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

PAZ005-006-010>012-017>019-024>027-033-034-037-041-045-046-211415-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SOUTHERN CLINTON-
SOUTHERN LYCOMING-
1003 AM EDT THU OCT 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS WITH DAMAGING WINDS 60 MPH OR
GREATER AND LARGE HAIL EXCEEDING 1 INCH IN DIAMETER ARE POSSIBLE
THIS AFTERNOON INTO TONIGHT. ONE OR TWO WEAK, SHORT-LIVED
TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY NIGHT.
ISOLATED FLOODING IS POSSIBLE MAINLY WITHIN AREAS OF TRAINING AND
SHORT DURATION HEAVY RAIN. SIGNIFICANT RISES ON RIVERS AND STREAMS
ARE PROBABLE BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND/OR ICE
ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ028-035-036-049>053-056-057-063-211415-
JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
PERRY-DAUPHIN-CUMBERLAND-
1003 AM EDT THU OCT 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS WITH STRONG WINDS AND HAIL ARE
POSSIBLE THIS AFTERNOON INTO TONIGHT. THE RISK FOR TORNADOES IS
LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY NIGHT.
SIGNIFICANT RISES ON RIVERS AND STREAMS ARE PROBABLE BUT NO
FLOODING IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND/OR ICE
ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ004-042-211415-
WARREN-SULLIVAN-
1003 AM EDT THU OCT 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS WITH STRONG WINDS AND HAIL ARE
POSSIBLE THIS AFTERNOON INTO TONIGHT. THE RISK FOR TORNADOES IS
LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY NIGHT.
ISOLATED FLOODING IS POSSIBLE MAINLY WITHIN AREAS OF TRAINING AND
SHORT DURATION HEAVY RAIN. SIGNIFICANT RISES ON RIVERS AND STREAMS
ARE PROBABLE BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND/OR ICE
ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

MS

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 4:49 PM EDTSpecial Weather StatementCTPClearfield26 min
Oct 20, 4:58 PM EDTSevere Thunderstorm WarningCTPClearfield62 min
Oct 20, 6:03 PM EDTSpecial Weather StatementCTPCentre42 min
Oct 20, 6:39 PM EDTSpecial Weather StatementCTPClearfield66 min
Oct 20, 6:55 PM EDTSpecial Weather StatementCTPSomerset65 min
Oct 20, 7:04 PM EDTSevere Thunderstorm WarningCTPBedford, Cambria, Somerset56 min
Oct 20, 7:41 PM EDTSpecial Weather StatementCTPCameron34 min
Oct 20, 7:57 PM EDTAreal Flood AdvisoryCTPClearfield3 hr

Nearby

Flash Flood Watches in Pennsylvania, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.